# SDR USAA2011072800012

- Difficulty date: July 27, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N642AW
- Make and model: Airbus A320-232
- Aircraft serial: 584
- Aircraft time: 56,844 hours, 21,914 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Cable
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT CABLE HANGING DOWN AT SEAT 24C.  MAINTENANCE SECURED CABLE.
